# SDR VNAA202311260003

- Difficulty date: October 3, 2023
- Submitted: November 26, 2023
- Operation: Air carrier
- Aircraft: N559NN
- Make and model: Cndair CL6002D24
- Aircraft serial: 15343
- Aircraft time: 20,522 hours, 18,307 cycles
- System (JASC): 5320 · Fuselage Miscellaneous Structure
- Part: Floor Support
- Part number: MM67035301027
- Condition: Corroded
- Location: Zone 200
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

CORROSION ON UPPER FACE OF FLOOR BEAM RBL 9 BTW FS 1000.00 TO FS 1069.00 ON AFT CARGO COMPARTMENT FLOOR STRUCTURE.  FLOOR BEAM RBL 9 BTW FS 1000.00 TO FS 1069.00 ON AFT CARGO COMPARTMENT FLOOR STRUCTURE WAS REPAIRED PER EA 23-C9-53-1491 REV. IR SECTION III - PERMANENT REPAIR.
